# SDR HALA2023012300014

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 34,991 hours, 5,611 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING DESCENT ECAM AIR ENG 1 BLEED HI TEMP DISPLAYED, FOLLOWED PROCEDURE PACK FLOW SET TO LOW, REPEAT WRITE UP. REMOVED AND REPLACED HP BLEED VALVE PER AMM 36-11-51-400-804-A AS PRECAUTIONARY. REF TSM 36-11-00-810-B64-A. FOUND LOOSE BACK SHELL ON CANNON PLUG TO BLEED VALVE. REPLACED BACKSHELL PER RR TRENT700 CMM 70-00-20. OPS AND LEAK CHECKS GOOD, OK FOR SVC. BLEED VALVE PN/SN OFF 6763D090000 / 02998, PN/SN ON 6763D090000 / 03100.
